Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 270, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 11, 2019, 8:55 PM CDT for Lincoln County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 8:55 PM CDT (01:55 UTC)
- Expired
- Sep 11, 2019, 9:23 PM CDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 9:02 PM CDT | HAIL 1 | 5 N Dickens, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 11, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1882 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
081
WUUS53 KLBF 120155
SVRLBF
NEC111-120300-
/O.NEW.KLBF.SV.W.0270.190912T0155Z-190912T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
855 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Lincoln County in southwestern Nebraska...
* Until 1000 PM CDT.
* At 855 PM CDT, a severe thunderstorm was located near Dickens, or
22 miles southwest of North Platte, moving northeast at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
North Platte, Hershey, Wallace, Maxwell, Dickens, Lake Maloney
State Recreation Area, North Platte Airport, Keith, Cottonwood
Canyon State Wildlife Management Area, Birdwood and Somerset.
This includes the following highways...
Highway 97 between mile markers 1 and 2.
Interstate 80 in Nebraska between mile markers 161 and 195.
Highway 83 between mile markers 65 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4075 10100 4086 10119 4133 10099 4103 10043
TIME...MOT...LOC 0155Z 218DEG 20KT 4087 10103
HAIL...2.00IN
WIND...60MPH
$$
Buttler2 follow-up statements
858
WWUS53 KLBF 120212
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
912 PM CDT Wed Sep 11 2019
NEC111-120300-
/O.CON.KLBF.SV.W.0270.000000T0000Z-190912T0300Z/
Lincoln NE-
912 PM CDT Wed Sep 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL LINCOLN COUNTY...
At 911 PM CDT, a severe thunderstorm was located 9 miles north of
Dickens, or 14 miles southwest of North Platte, moving northeast at
25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
North Platte, Hershey, Maxwell, Lake Maloney State Recreation Area,
North Platte Airport, Keith, Cottonwood Canyon State Wildlife
Management Area, Birdwood and Somerset.
This includes the following highways...
Highway 97 between mile markers 1 and 2.
Interstate 80 in Nebraska between mile markers 161 and 195.
Highway 83 between mile markers 65 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4081 10087 4095 10115 4133 10099 4103 10043
TIME...MOT...LOC 0211Z 214DEG 22KT 4096 10095
HAIL...1.75IN
WIND...60MPH
$$
Buttler744
WWUS53 KLBF 120223
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
923 PM CDT Wed Sep 11 2019
NEC111-120233-
/O.CAN.KLBF.SV.W.0270.000000T0000Z-190912T0300Z/
Lincoln NE-
923 PM CDT Wed Sep 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4081 10087 4095 10115 4133 10099 4103 10043
TIME...MOT...LOC 0222Z 218DEG 20KT 4101 10089
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 6:25 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Sep 11, 6:25 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Sep 11, 8:11 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
811 PM CDT Wed Sep 11 2019
NEZ010-120200-
Holt NE-
811 PM CDT Wed Sep 11 2019
...SPECIAL WEATHER STATEMENT...
At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of O'Neill to near Page. Movement
was northeast at 10 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Page and Opportunity.
This includes Highway 281 between mile markers 187 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4237 9845 4255 9875 4267 9862 4257 9830
4241 9830
TIME...MOT...LOC 0111Z 220DEG 10KT 4256 9868 4246 9841
ETSpecial weather statement, Sep 11, 8:11 PM CDT, 44 minutes before
Special Weather Statement National Weather Service North Platte NE 811 PM CDT Wed Sep 11 2019 NEZ005-024-025-094-120200- Eastern Cherry NE-Hooker NE-Western Cherry NE-Thomas NE- 811 PM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY... NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 900 PM CDT/800 PM MDT/... At 810 PM CDT/710 PM MDT/, Doppler radar was tracking a strong thunderstorm near Mullen, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mullen, Seneca, Giant Hill, Norway and Kelso. This includes the following highways... Highway 2 between mile markers 175 and 202. Highway 97 between mile markers 60 and 77. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for north central and west central Nebraska. LAT...LON 4191 10120 4216 10127 4223 10075 4200 10065 TIME...MOT...LOC 0110Z 248DEG 25KT 4203 10115 Gomez
Special weather statement, Sep 11, 8:16 PM CDT, 39 minutes before
Special Weather Statement National Weather Service North Platte NE 716 PM MDT Wed Sep 11 2019 NEZ035-057-120200- Arthur NE-Keith NE- 716 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR AND NORTHWESTERN KEITH COUNTIES UNTIL 800 PM MDT... At 715 PM MDT, Doppler radar was tracking a strong thunderstorm over Lemoyne, or 12 miles northwest of Ogallala, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations impacted include... Lemoyne, Eagle Gulch Campground, Haythorn Lake, Belmar, McKeag, Otter Creek Campground and Lake View Campground. This includes the following highways... Highway 61 between mile markers 99 and 121. Highway 92 between mile markers 124 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If on or near Lake McConaughy, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southwestern and west central Nebraska. LAT...LON 4116 10178 4125 10199 4157 10183 4146 10143 TIME...MOT...LOC 0115Z 220DEG 30KT 4128 10184 JWS
Local storm report, Sep 11, 8:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 5 S WALLACE 40.76N 101.16W
09/11/2019 E1.00 INCH LINCOLN NE PUBLIC
ESTIMATED NICKEL TO QUARTER
&&
THORNESpecial weather statement, Sep 11, 8:34 PM CDT, 21 minutes before
Special Weather Statement National Weather Service North Platte NE 734 PM MDT Wed Sep 11 2019 NEZ004-022-023-094-120215- Sheridan NE-Grant NE-Western Cherry NE-Garden NE- 734 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHWESTERN GRANT...NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 815 PM MDT... At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Ashby, or 39 miles northwest of Arthur, moving northeast at 30 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashby, Finnegan Lake, Dominick Lake, Bingham, Dipping Vat Meadow and Mother Lake. This includes the following highways... Highway 2 between mile markers 124 and 140. Highway 61 between mile markers 163 and 178. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for the Panhandle of, north central and west central Nebraska. LAT...LON 4193 10209 4210 10223 4238 10182 4212 10157 TIME...MOT...LOC 0134Z 235DEG 27KT 4207 10208 Gomez
Special weather statement, Sep 11, 8:43 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
843 PM CDT Wed Sep 11 2019
NEZ005-024-025-094-120230-
Eastern Cherry NE-Hooker NE-Western Cherry NE-Thomas NE-
843 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 930 PM
CDT/830 PM MDT/...
At 842 PM CDT/742 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Merritt Reservoir to
near Brownlee to near Seneca. Movement was east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Thedford, Seneca, Brownlee, Valentine National Wildlife Refuge,
Norway, Giant Hill, Highway 83 crossing Goose Creek and Highway 83
crossing the North Loup River.
This includes the following highways...
Highway 2 between mile markers 190 and 216.
Highway 97 between mile markers 103 and 111.
Highway 83 between mile markers 144 and 195.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.
LAT...LON 4266 10044 4231 10026 4191 10050 4193 10101
4229 10079 4258 10097
TIME...MOT...LOC 0142Z 265DEG 23KT 4257 10087 4230 10070 4201 10088
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:12 PM CDT | Special Weather Statement | LBF | Rock | 48 min |
| Sep 11, 7:17 PM CDT | Special Weather Statement | LBF | Holt | 43 min |
| Sep 11, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Sep 11, 7:23 PM CDT | Special Weather Statement | LBF | Cherry | 52 min |
| Sep 11, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Sep 11, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Sep 11, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 43 min |
| Sep 11, 7:40 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 7:51 PM CDT | Flash Flood Warning | LBF | Holt | 13 hr |
| Sep 11, 8:00 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 11, 8:08 PM CDT | Special Weather Statement | LBF | Keya Paha | 37 min |
| Sep 11, 8:11 PM CDT | Special Weather Statement | LBF | Holt | 49 min |
| Sep 11, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 47 min |
| Sep 11, 8:16 PM CDT | Special Weather Statement | LBF | Keith | 44 min |
| Sep 11, 8:24 PM CDT | Flash Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Sep 11, 8:34 PM CDT | Special Weather Statement | LBF | Grant | 41 min |
| Sep 11, 8:43 PM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Sep 11, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Deuel, Garden, Hayes, Keith, Perkins | 67 min |
| Sep 11, 8:58 PM CDT | Special Weather Statement | LBF | McPherson | 47 min |
| Sep 11, 9:12 PM CDT | Flash Flood Warning | LBF | Brown, Rock | 15 hr |
| Sep 11, 9:27 PM CDT | Special Weather Statement | LBF | Boyd | 48 min |
| Sep 11, 9:31 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Sep 11, 9:32 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Sep 11, 9:40 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 11, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Perkins | 64 min |
| Sep 11, 9:44 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| Sep 11, 9:47 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| Sep 11, 10:01 PM CDT | Flash Flood Warning | LBF | Boyd, Holt | 11 hr |
| Sep 11, 10:31 PM CDT | Flash Flood Warning | LBF | Brown, Keya Paha, Rock | 14 hr |
| Sep 11, 10:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 54 min |
| Sep 11, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 55 min |
| Sep 11, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier | 43 min |
| Sep 12, 12:01 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 44 min |
| Sep 12, 1:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 7 hr |
| Sep 12, 4:05 AM CDT | River Flood Warning | LBF | Holt | 4 days |
| Sep 12, 8:19 AM CDT | Areal Flood Warning | LBF | Holt | 4 hr |
| Sep 12, 8:46 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 4 hr |
| Sep 12, 9:00 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 12, 12:19 PM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 4 days |
| Sep 12, 12:55 PM CDT | Areal Flood Advisory | LBF | Cherry | 48 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.